# SDR ASOA05955

- Difficulty date: November 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT SIDEWALL SEAT TRACKS, AT FS 379 TO FS 969, WERE FOUND TO BE CORRODED  BEYOND LIMITS.  MAINTENANCE WILL REPAIR THE LEFT AND RIGHT SEAT TRACKS, AT FS 379 TO FS 969, IAW BOMBARDIER
